1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Sun April 24th 2011 - WTCC 2006 @ Macau 06

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 18, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SUN
    Required RACE 07 expansions: RACE 07
    Class: WTCC 2006
    Track: Macau 06
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:20 GMT: Practice
    00:45 GMT: Qualification
    01:10 GMT: Warm-up
    01:20 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    03:20 GMT: Practice
    03:45 GMT: Qualification
    04:10 GMT: Warm-up
    04:20 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. ASIA/OCEANIA TIME ZONE

    1. Simon Gardner
     
  3. ASIA/OCEANIA TIME ZONE

    1. Simon Gardner
    2. Senad Subasic
     
  4. ASIA/OCEANIA TIME ZONE

    1. Simon Gardner
    2. Senad Subasic
    3. Terry Harmer
     
  5. EUROPEAN TIME ZONE

    1. Aristide Romanonov
     
  6. ASIA/OCEANIA TIME ZONE
    1. Senad Subasic
    2. Terry Harmer
     
  7. I have to sign out of Macau Race Event. Sorry for all the trouble!
     
  8. EUROPEAN TIME ZONE

    1. Peter Bartfai
     
  9. EUROPEAN TIME ZONE

    1. Peter Bartfai
    2. Reinis Dreijers
     
  10. ASIA/OCEANIA TIME ZONE
    1. Senad Subasic
    2. Terry Harmer
    3. Allen Roberts
     
  11. how do we go racing on here
     
  12. Is this race going to happen? I'm thinking about joining the AU server, but need to know if is going on or not before changing my plans for today.
     
  13. EUROPEAN TIME ZONE

    1. Peter Bartfai
    2. Reinis Dreijers
    3. Gabriel Savu
     
  14. EUROPEAN TIME ZONE

    1. Peter Bartfai
    2. Reinis Dreijers
    3. Gabriel Savu
    4. Frankl Mate
     
  15. EUROPEAN TIME ZONE

    1. Peter Bartfai
    2. Reinis Dreijers
    3. Gabriel Savu
    4. Frankl Mate
    5. Ryan Mortimer
     
  16. Euro John Wilson please
     
  17. Caramidaru Andrei Bogdan

    Caramidaru Andrei Bogdan
    Mr. C Premium Member

    EUROPEAN TIME ZONE

    1. Peter Bartfai
    2. Reinis Dreijers
    3. Gabriel Savu
    4. Frankl Mate
    5. Ryan Mortimer
    6.John Wilson
    7. MR. C - not
     
Thread Status:
Not open for further replies.